Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 231, NWS Milwaukee, WI

October 4, 2006Ozaukee County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Oct 4, 2006, 5:38 AM CDT for Ozaukee County, Wisconsin. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 4, 2006, 5:38 AM CDT (10:38 UTC)
Expired
Oct 4, 2006, 6:16 AM CDT
In force
38 min
Issued by
NWS Milwaukee, WI
Area
Counties, with a storm outline in the text

County Ozaukee County, WI

The radar

The Milwaukee radar (KMKX), 70 km from the middle of the area, began a volume at 10:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 4, 4:32 AM CDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 10.6 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2006-10-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2006-10-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 218 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
925 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
218 m²/s²
0-3 km storm-relative helicity
336 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 041037
SVRMKX
WIC089-041145-
/O.NEW.KMKX.SV.W.0231.061004T1038Z-061004T1145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
538 AM CDT WED OCT 4 2006

THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  OZAUKEE COUNTY IN SOUTHEAST WISCONSIN

* UNTIL 645 AM CDT

* AT 534 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR MEQUON...AND MOVING EAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  GRAFTON AND SAUKVILLE BY 545 AM CDT...

LAT...LON 4338 8803 4319 8806 4318 8748 4340 8752

$$

DAVIS
3 follow-up statements
000 
WWUS53 KMKX 041050
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
550 AM CDT WED OCT 4 2006

WIC089-041145-
/O.CON.KMKX.SV.W.0231.000000T0000Z-061004T1145Z/
OZAUKEE WI-
550 AM CDT WED OCT 4 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CDT
FOR OZAUKEE COUNTY...

AT 550 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE  
LOCATED FROM CEDARBURG BACK ACROSS SOUTHERN WASHINGTON 
COUNTY...MOVING EAST NORTHEAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SAUKVILLE AND PORT WASHINGTON BY 600 AM CDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT
WEDNESDAY MORNING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4338 8803 4319 8806 4318 8748 4340 8752

$$
000 
WWUS53 KMKX 041105
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
604 AM CDT WED OCT 4 2006

WIC089-041145-
/O.CON.KMKX.SV.W.0231.000000T0000Z-061004T1145Z/
OZAUKEE WI-
604 AM CDT WED OCT 4 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CDT
FOR OZAUKEE COUNTY...

AT 604 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE THAT A SERIES OF THUNDERSTORMS...SOME OF THEM SEVERE...WILL 
CONTINUE TO AFFECT OZAUKEE COUNTY. THE STRONGEST STORMS ARE CAPABLE 
OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 
MPH. THE STORMS WILL BE MOVING EAST NORTHEAST AT 35 MPH ACROSS MOST 
OF OZAUKEE COUNTY THROUGH 645 AM. 

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MEQUON BY 610 AM CDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT
WEDNESDAY MORNING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4338 8803 4319 8806 4318 8748 4340 8752

$$

KAPELA
000 
WWUS53 KMKX 041116
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
615 AM CDT WED OCT 4 2006

WIC089-041125-
/O.CAN.KMKX.SV.W.0231.000000T0000Z-061004T1145Z/
OZAUKEE WI-
615 AM CDT WED OCT 4 2006

...THE SEVERE THUNDERSTORM WARNING FOR OZAUKEE COUNTY IS CANCELLED...

THE SEVERE WEATHER HAS PASSED OR MOVED OUT OF THE AREA. 
HOWEVER...ADDITIONAL STORMS WILL CONTINUE TO AFFECT OZAUKEE COUNTY 
THIS MORNING. SOME PONDING OF WATER IN LOW LYING AREAS IS POSSIBLE 
DUE TO LOCAL HEAVY RAINS WITH SOME OF THE STORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT
WEDNESDAY MORNING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4338 8803 4319 8806 4318 8748 4340 8752

$$

KAPELA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 3, 9:59 PM CDT, 7 hours 39 minutes earlier.

Area forecast discussion, Oct 3, 9:59 PM CDT, 7 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
959 PM CDT TUE OCT 3 2006

.UPDATE...HAVE CANCELLED FLASH FLOOD WATCH AS CONVECTION
OVERNIGHT NOT EXPECTED TO PRODUCE WIDESPREAD MODERATE TO HEAVY
PRECIPITATION. EXPECTED PRECIPITATION SHOULD ONLY PRODUCE
LOCALIZED FLOODING AT BEST. WHILE ATMOSPHERE STILL
MOIST...INCREASING STABILITY BECOMING A MORE NEGATIVE FACTOR
WITH TIME.

&&

.PREV DISCUSSION... (ISSUED 717 PM CDT TUE OCT 3 2006)

UPDATE...HAVE ADDED DENSE FOG ADVISORY FOR SHEBOYGAN AND OZAUKEE
COUNTIES AS MOIST EAST WINDS FROM LAKE MICHIGAN HAVE BROUGHT LOW
STRATUS CLOUDS AND AREAS OF DENSE FOG ASHORE. 11U-3.9U SATELLITE
LOOP SHOWS EXPANSION INLAND OF STRATUS FROM LAKE MICHIGAN...SO
CONDITIONS EXPECTED TO PERSIST FOR NEXT SEVERAL HOURS BEFORE
FORECAST CONVECTION MIXES UP AIRMASS.

PREV DISCUSSION... (ISSUED 252 PM CDT TUE OCT 3 2006)

DISCUSSION...FORECAST FOCUS ON CONVECTION TONIGHT AND QUIET
WEATHER PATTERN FOR THE REMAINDER OF THE WEEK.

IN THE SHORT TERM...MANY PARAMETERS COMING TOGETHER FOR
COMBINATION SEVERE WEATHER AND HEAVY RAINFALL EVENT FOR LATE THIS
AFTERNOON AND TONIGHT. MAIN FOCUS IS ON FRONTAL BOUNDARY RUNNING
FROM EASTERN IOWA TO NORTHERN ILLINOIS.

SEVERE WEATHER FOCUS ALONG WARM FRONT INVOLVES WAITING FOR
CONVECTIVE INHIBITION TO BREAK DOWN WITH SURFACE HEATING. MOST
UNSTABLE CAPE VALUES AROUND 3000 J/KG...RUC PROGGED 0-3KM EHI
VALUES OF 10 AND HELICITY VALUES AROUND 500 INDICATES FAVORABLE
REGION FOR TORNADIC DEVELOPMENT. THIS BOUNDARY WILL MOVE
NORTHWARD TOWARD WISCONSIN/ILLINOIS BORDER IN THE NEXT SEVERAL
HOURS AND ALONG WITH IT THE SEVERE THREAT. THEN LATER TONIGHT
UPPER DYNAMICS FROM THE PLAINS ACCOMPANIES LOW PRESSURE WHICH IS
PROGGED TO TRACK ACROSS CWA. THIS WILL KEEP CONVECTION GOING FOR
REMAINDER OF THE NIGHTTIME HOURS.

HEAVY RAIN FOCUS REMAINS ON DEVELOPMENT OF 850 AND 850/1000
MILLIBAR LOW LEVEL JET TO AROUND 35 KNOTS IN THE NEXT SEVERAL
HOURS. THE NOSE OF THIS JET IS PROGGED TO POINT TO CWA ADVECTING
POOLED DEW POINTS IN THE MIDDLE 60S OVER ILLINOIS INTO REGION.
PRECIPITABLE WATER VALUES NOW HAVE RISEN TO AROUND 1.5 INCHES WITH
PROGGED VALUES AROUND 1.75 INCHES IN PLACE OVER CWA OVERNIGHT.
EXPECTING TRAINING OF STORMS AND LOCALLY HEAVY RAIN TO FALL OVER
MUCH OF CWA. HAVE KEPT FLASH FLOOD WATCH SINCE FLASH FLOOD
GUIDANCE VALUES LOWER DUE TO RECENT RAINS OF PAST 2 DAYS.

IN THE LONG TERM...PROGS MOVE RAIN OUT OF AREA WEDNESDAY MORNING.
WINDY CONDITIONS EXPECTED...ESPECIALLY ALONG LAKE SHORE AREAS FOR
MUCH OF WEDNESDAY. THEN WITH STRONG HIGH SETTLING OVER REGION
WEDNESDAY NIGHT EXPECT SCATTERED FROST AFTER MIDNIGHT MAINLY AWAY
FROM LAKE MICHIGAN.

IN THE LONG LONG TERM...HIGH HOLDS SWAY OVER CWA WITH DRY
CONDITION UNTIL THE WEEKEND.

MKX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY
MORNING FOR WIZ051-WIZ052-WIZ057-WIZ058-WIZ059-WIZ060-WIZ063-
WIZ064-WIZ065-WIZ066-WIZ068-WIZ069-WIZ070-WIZ071-WIZ072.

MKX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 7 AM CDT WEDNESDAY FOR WIZ051-WIZ052-
WIZ057-WIZ058-WIZ059-WIZ060-WIZ063-WIZ064-WIZ065-WIZ066-WIZ068-
WIZ069-WIZ070-WIZ071-WIZ072.

DENSE FOG ADVISORY UNTIL 2 AM CDT WEDNESDAY FOR WIZ052-WIZ060.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
DENSE FOG ADVISORY UNTIL 2 AM CDT WEDNESDAY FOR WIZ052-WIZ060.

&&

ZAJDEL
Hazardous weather outlook, Oct 4, 5:29 AM CDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
529 AM CDT WED OCT 4 2006

WIZ046-047-051-052-056>060-062>072-051030-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
529 AM CDT WED OCT 4 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS WILL MOVE ACROSS SOUTH CENTRAL AND SOUTHEAST
WISCONSIN EARLY THIS MORNING...WITH LARGE HAIL AND DAMAGING WINDS
THE MAIN THREATS. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9
AM THIS MORNING. THE THUNDERSTORMS ARE EXPECTED TO MOVE OUT OF
SOUTHERN WISCONSIN BY MID MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS MORNING.

LMZ643>646-665-051030-
SHEBOYGAN TO PORT WASHINGTON-
PORT WASHINGTON TO NORTH POINT LIGHTHOUSE-
NORTH POINT LIGHTHOUSE TO WIND POINT-
WIND POINT TO WINTHROP HARBOR ILLINOIS-
WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE-
529 AM CDT WED OCT 4 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS...WITH LARGE HAIL AND DAMAGING WINDS...WILL
AFFECT THE NEARSHORE WATERS FROM SHEBOYGAN TO WINTHROP HARBOR
ILLINOIS AND OUT TO MID LAKE THROUGH MID MORNING. THERE IS A
SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 9 AM.

NORTHEAST WINDS WILL REACH SMALL CRAFT ADVISORY CRITERIA EARLY THIS
MORNING...THEN INCREASE TO GALE FORCE LATE THIS MORNING AND LAST INTO
THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WAVES WILL REMAIN AT SMALL CRAFT ADVISORY LEVELS THROUGH THE FIRST
HALF OF THE DAY THURSDAY. SMALL CRAFT ADVISORY CRITERIA MAY BE
REACHED SATURDAY.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS SUNDAY.

WWW.WEATHER.GOV/MILWAUKEE

REM

In the hours before

Local storm report, Oct 4, 4:54 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
454 AM CDT WED OCT 04 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 AM     HAIL             REEDSBURG               43.53N 90.00W
10/04/2006  E0.75 INCH       SAUK               WI   LAW ENFORCEMENT

0433 AM     HAIL             FOND DU LAC             43.77N 88.45W
10/04/2006  E1.75 INCH       FOND DU LAC        WI   LAW ENFORCEMENT

            AT THE INTERSECTION OF HIGHWAYS 151 AND 41.

&&

GD
Local storm report, Oct 4, 4:59 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
459 AM CDT WED OCT 04 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0459 AM     HAIL             POYNETTE                43.39N 89.41W
10/04/2006  E0.75 INCH       COLUMBIA           WI   LAW ENFORCEMENT

&&

GD
Local storm report, Oct 4, 5:08 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
508 AM CDT WED OCT 04 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 AM     HAIL             MILWAUKEE               43.06N 87.97W
10/04/2006  E0.75 INCH       MILWAUKEE          WI   LAW ENFORCEMENT

            AT THE INTERSECTION OF HIGHWAYS 100 AND 94.

0455 AM     HAIL             4 S PORTAGE             43.49N 89.47W
10/04/2006  E1.00 INCH       COLUMBIA           WI   LAW ENFORCEMENT

&&

GD
Local storm report, Oct 4, 5:13 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
513 AM CDT WED OCT 04 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 AM     HAIL             MILWAUKEE               43.06N 87.97W
10/04/2006  E0.88 INCH       MILWAUKEE          WI   LAW ENFORCEMENT

            AT THE INTERSECTION OF OAKLAND AND HARTFORD AVE.

0507 AM     HAIL             WYOCENA                 43.49N 89.31W
10/04/2006  E0.88 INCH       COLUMBIA           WI   LAW ENFORCEMENT

&&

GD
Local storm report, Oct 4, 5:21 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
521 AM CDT WED OCT 04 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 AM     FLOOD            WYOCENA                 43.49N 89.31W
10/04/2006                   COLUMBIA           WI   TRAINED SPOTTER

            WATER OVER THE CURB OF ROADWAYS IN THE CITY.

&&

GD
Local storm report, Oct 4, 5:31 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
531 AM CDT WED OCT 04 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 AM     HAIL             REESEVILLE              43.31N 88.85W
10/04/2006  E0.75 INCH       DODGE              WI   LAW ENFORCEMENT

            NEAR THE INTERSECTION OF HIGHWAY J AND MEADOW RD.

0525 AM     TSTM WND GST     5 NW HARTLAND           43.15N 88.41W
10/04/2006  M56.00 MPH       WAUKESHA           WI   TRAINED SPOTTER

&&

GD

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 4, 4:04 AM CDTSevere Thunderstorm WarningMKXSauk41 min
Oct 4, 4:21 AM CDTSevere Thunderstorm WarningMKXGreen, Lafayette24 min
Oct 4, 4:24 AM CDTSevere Thunderstorm WarningMKXFond du Lac38 min
Oct 4, 4:34 AM CDTSevere Thunderstorm WarningMKXJefferson, Rock, Walworth56 min
Oct 4, 4:37 AM CDTSevere Thunderstorm WarningMKXColumbia, Sauk53 min
Oct 4, 4:44 AM CDTTornado WarningMKXColumbia, Sauk27 min
Oct 4, 4:53 AM CDTSevere Thunderstorm WarningMKXMilwaukee26 min
Oct 4, 4:59 AM CDTSpecial Marine WarningMKX61 min
Oct 4, 5:01 AM CDTSevere Thunderstorm WarningMKXSauk44 min
Oct 4, 5:06 AM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Dodge39 min
Oct 4, 5:23 AM CDTSevere Thunderstorm WarningMKXWashington, Waukesha37 min
Oct 4, 5:44 AM CDTSevere Thunderstorm WarningMKXJefferson46 min
Oct 4, 6:00 AM CDTSpecial Marine WarningMKX90 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.